Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
  Journal of Algebraic Geometry
Journal of Algebraic Geometry
  
Online ISSN 1534-7486; Print ISSN 1056-3911
 

Contents of Volume 14, Number 1

Non-Archimedean orbifolds covered by Mumford curves
Fumiharu Kato.
J. Algebraic Geom. 14 (2005), 1-34
Abstract, references and article information
Full-text PDF
MathSciNet review: 2092125
Enumeration of genus-three plane curves with a fixed complex structure
Aleksey Zinger.
J. Algebraic Geom. 14 (2005), 35-81
Abstract, references and article information
Full-text PDF
MathSciNet review: 2092126
Moduli of affine schemes with reductive group action
Valery Alexeev and Michel Brion.
J. Algebraic Geom. 14 (2005), 83-117
Abstract, references and article information
Full-text PDF
MathSciNet review: 2092127
A logarithmic view towards semistable reduction
Jakob Stix.
J. Algebraic Geom. 14 (2005), 119-136
Abstract, references and article information
Full-text PDF
MathSciNet review: 2092128
Uniform bounds on multigraded regularity
Diane Maclagan and Gregory G. Smith.
J. Algebraic Geom. 14 (2005), 137-164
Abstract, references and article information
Full-text PDF
MathSciNet review: 2092129
Local strong factorization of toric birational maps
Kalle Karu.
J. Algebraic Geom. 14 (2005), 165-175
Abstract, references and article information
Full-text PDF
MathSciNet review: 2092130
Nodes and the Hodge conjecture
R. P. Thomas.
J. Algebraic Geom. 14 (2005), 177-185
Abstract, references and article information
Full-text PDF
MathSciNet review: 2092131
More étale covers of affine spaces in positive characteristic
Kiran S. Kedlaya.
J. Algebraic Geom. 14 (2005), 187-192
Abstract, references and article information
Full-text PDF
MathSciNet review: 2092132

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2014 University Press, Inc.
Comments: jag-query@ams.org
AMS Website